中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Modified Friedmann equations in R-1-modified gravity
作者: Meng, XH ;  Wang, P
刊名: CLASSICAL AND QUANTUM GRAVITY
出版日期: 2003
卷号: 20, 期号:22, 页码:4949-4961
关键词: COSMOLOGICAL CONSTANT ;  ACCELERATING UNIVERSE ;  NEWTONIAN DYNAMICS ;  QUINTESSENCE ;  SUPERNOVAE ;  BRANE
学科分类: Physics
通讯作者: Meng, XH , Nankai Univ, Dept Phys, Tianjin 300071, Peoples R China.
部门归属: Nankai Univ, Dept Phys, Tianjin 300071, Peoples R China; Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China
英文摘要: Recently, corrections to the Einstein-Hilbert action that become important at small curvature have been proposed. We discuss the first-order and second-order approximations to the field equations derived by the Palatini variational principle. We work out the first- and second-order modified Friedmann equations and present the upper redshift bounds when these approximations are valid. We show that the second-order effects can be neglected in the cosmological predictions involving only the Hubble parameter, e.g. the various cosmological distances, but the second-order effects cannot be neglected in the predictions involving the derivatives of the Hubble parameter. Furthermore, the modified Friedmann equations fit the SNe Ia data at an acceptable level.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000187122900019
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/14181
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
Modified Friedmann equations in R-modified gravity.pdf(228KB)----开放获取View 联系获取全文

Recommended Citation:
Meng, XH,Wang, P. Modified Friedmann equations in R-1-modified gravity[J]. CLASSICAL AND QUANTUM GRAVITY,2003,20(22):4949-4961.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Meng, XH]'s Articles
 [Wang, P]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Meng, XH]‘s Articles
 [Wang, P]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Modified Friedmann equations in R-modified gravity.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace